# SDR UIEA2018060101007

- Difficulty date: May 27, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,852 hours, 17,949 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1071C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH A REVERSE FLOW MESSAGE.  REMOVED AND REPLACED THE APU SURGE CONTROL VALVE IAW AMM 49-53-01, OPS CHECKED NORMAL.
